# SDR SWAA2021061475485

- Difficulty date: May 20, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 400-420 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BS 400 TO BS 420 AND STRINGER 26L FWD CARGO COMPARTMENT ; 2021-217403 / REPLACED WEB LOCATED BETWEEN BS 400 TO BS 420 AND STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A7505 REV: B; REPLACED WEB LOCATED BETWEEN BS 400 TO BS 420 AND STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A7505 REV: B
